# SDR 96ZZZM897

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932L
- Make and model: Doug DC-9-32
- Aircraft serial: 47669
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Light
- Condition: Broken Wire
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - DURING CLIMB, RIGHT THRUST REVERSER LIGHT ILLUMINATED.  REPAIRED WIRING TO RIGHT THRUST REVERSER.  OPERATIONAL CHECK NORMAL.  (M)
